Ask an expert
Question

08 Aug 2008

Injection Advice
I have started using injection this month, i have noticed that i am developing small ringworm all over my body.What could be the problem am i allergic or what.They start like pimples
Answer 392 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

Have your doctor check it out. Some women are allergic to the injection.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9362 votes
No
67% - 19330 votes
Vote